# SDR DALA2019062003669

- Difficulty date: June 19, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED FLOOR PANEL #221LF PAX CABIN (CPAX). NRC 00403: FLOOR PANEL #221LF WAS FABRICATED, REPLACED, AND IDENTIFIED PER B-717-200 SRM 53-20-50-2R-3. (LP #1131537)
